I have another docs appointment on Friday and wanted to see if I could get the doc to do something about the skin issue I have had since starting Naproxen.
I am not sure if these symptoms are due to Naproxen, but fairly sure - I have put a description below and a couple of questions - I hope someone can please help me figure this out
for the feint hearted, please read no further - this reads like zombie film - apologies...
since starting naproxen I have had and issue - mainly on exposed areas of skin (face, head, hands - other body parts are dry - but not noticing these symptoms there, but they are covered so might not notice?).
my skin has become scaley and is falling off - like a really bad sunburn - but instead of peeling in strips it crumbles away, but it is happening all the time - I cannot imagine I had such an endless supply of skin.
my husband went to brush an eyelash away and came away with his finger covered in my skin - just gently brushing my face causes skinn to fall off all over the place in fine crumbly bits. I can scrub it and moisturise it as much as humanly possible but it is flakey again within an hour of moisturisation.
I also have something similar to cradle cap on my head - much thicker lumps of skin building up.
I also have a scaling on the back of my hands - but this is not flaking off.
I sound like a right mess I suppose I really am.
I have never had a skin condition before so told the docs about this as soon as it happened and they said it was a side effect of the naproxen, and it would go away when I stopped taking it and there was nothing they could do- but that was months ago and they still have me on it.
I mentioned it again a while ago and they said it was a side effect of the Gabapentin, and would go away when I stopped taking it - I tried pointing out I had it since starting Naproxen (started Naproxen nearly 2 months before starting the gabapentin) but they did not listen.
Has anyone else had this with Naproxen?
- please let me know as I need some sort of info to tell the docs that the Naproxen is doing this (I want to stop taking it)
Has anyone else had this with Gabapentin?
- please let me know as I need to be able to rule this out for my doctor.
Has anyone else had this come on without the above drugs?
- please let me know - could it be related to my thyroid issues?
Thank-you for your help with this, I really do not think the Naproxen if doing anything - they gave it to me as an anti inflamatory for my slipped disc originally but said I had to keep taking it as my slipped disc had not fixed itself - I cannot possibly imagine if it has not fixed itself in nearly 4 motnhs of naproxen that the naproxen is working!